# SDR SWIA202156473

- Difficulty date: February 12, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N706SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10149
- Aircraft time: 44,216 hours, 29,093 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE CP 22296913 FOR ORIGINAL DISCREPANCY.ADG SKIN P/N: CC670-33109-5 REQUIRES REPLACEMENT DUE TO OUT OF LIMITS DENT DAMAGE MEASURING 0.43" DEPTH WITH EVIDENCE OF BURN AND DEFORMATION.THIS IS CLASSIFIED AS A MAJOR REPAIR. COMPLY WITH FORM M-337.     FILED CLOSED      REMOVED AND REPLACED ADG SKIN CC670-33109-5 WORK PERFORMED BY MHIRJ MRT PERSONNEL REFERENCE TASK CARD 51-900-1002-SKY,  BOMBARDIER AEROSPACE DWG CC670-33035 REV D AND REO 670-53-11-1654 FOR ALTERNATE FASTENERS. SEE CP 22317778 FOR RVSM CONTOUR MEASUREMENT.CP 22317814- FOR PAINT CURE AND RVSM MARKING INSTALLATION DISCREPANCY.
